# SDR CAL950504

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fs 540
- Part time: 64,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - THE FORWARD BAG PIT FLOOR SUPPORT JUST FORWARD OF STA 540 AND ABOVE STR 29L HAD CORROSION ON UPPER AND LOWER SURFACE.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 51-10-6, SRM 51-40-3, AND SRM 51-30-2.  (X)
